# SDR MWEA97661

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, REMOVED FWD PIT STATION 598 SHEAR TIE SECTION.  REMOVED TO FOM AND FOUND CRACK IN SHEAR TIE.  MTC REPAIRED IAW SRM 53-01 FIG 2.
